# SDR CA081207001

- Difficulty date: December 2, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 106006169
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER START MAG CHECK PERFORMED AND LT MAG FAILED.  MX WAS NOTIFIED AND WHEN MAG WAS LOOKED AT FOUND THAT THE BREAKER POINT WIRES HAD VIBRATED OFF.  WIRES REPAIRED AND REINSTALLED.
